# SDR FDEA201704181231

- Difficulty date: April 18, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 98,919 hours, 29,752 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Inoperative
- Location: Evac Slide
- Component: Slide
- Component part number: AWD72741R
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 SLIDE PRESS TO TEST SWITCH INOPERATIVE. WHEN SLIDE PTT SWITCH IS FULLY SECURED, INDICATION LIGHT REMAINS ON.  UNABLE TO VERIFY SLIDE PRESSURE.  REMOVED AND REPLACED R1 EVACUATION SLIDE IAW AMM 25-61-01-2. PRESSURE INDICATOR LIGHT OPS CHECKED GOOD.
